# SDR F3LA2009112400237

- Difficulty date: November 23, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 28,494 hours, 13,738 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1105011
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

REFERENCE LOG PAGES 492755 AND 492756. FLIGHT CREW MADE AN AIR RETURN DUE TO A BURNING ODOR IN THE AFT GALLEY. MX PERFORMED TROUBLESHOOTING IAW TSM 21-00-00-810-802, TSM 24-00-00-810-823 AND SIL 21-135.  MX DETERMINED THE AFT GALLEY COFFEEMAKERS WERE CAUSING THE BURNING ODOR WHEN BREWING.  MX REMOVED AND REPLACED BOTH AFT GALLEY COFFEEMAKERS IAW AMM 25-35-15 PB 401 AND PERFORMED SATISFACTORY OPS CHECK.  THE ACFT WAS RETURNED TO SERVICE.
